# SDR ASAA2013012493741

- Difficulty date: January 24, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 20,811 hours, 6,348 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10948
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 16,555 hours, 5,226 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER RECALL THE RT PACK LIGHT ILLUMINATED, LIGHT EXTINGUISHED ON RESET.  REPLACED RT TCV IAW AMM 21-51-10-000-801.  OPS CK GOOD BITE CK GOOD.
